# SDR DALA2015050403069

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 63,997 hours, 47,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE CEILING MOUNTED EMERGENCY LIGHTS INOPERATIVE AT ROWS 17-20.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES AND THE OPS CHECK WAS GOOD.
